Author Index

A

  • Abbasi, A. The Conditions of the Violations of Le Chatlier’s Principle in Gas Reactions at Constant T and P [Volume 8, Issue 1, 2017, Pages 47-52]
  • Absar, B. A numerical study of fractional order reverse osmosis desalination model using Legendre wavelet approximation [Volume 8, Issue 4, 2017, Pages 345-364]
  • Alikhani, S. Anti-forcing number of some specific graphs [Volume 8, Issue 3, 2017, Pages 313-325]
  • Ashrafi, A. R. Graphs with smallest forgotten index [Volume 8, Issue 3, 2017, Pages 259-273]
  • Ashrafi, A. R. Neighbourly Irregular Derived Graphs [Volume 8, Issue 1, 2017, Pages 53-60]
  • Azari, M. Splice Graphs and their Vertex-Degree-Based Invariants [Volume 8, Issue 1, 2017, Pages 61-70]

B

  • Basavanagoud, B On the second order first zagreb index [Volume 8, Issue 3, 2017, Pages 299-311]
  • Basavanagoud, B. Neighbourly Irregular Derived Graphs [Volume 8, Issue 1, 2017, Pages 53-60]
  • Behmaram, A. An Upper Bound on the First Zagreb Index in Trees [Volume 8, Issue 1, 2017, Pages 71-82]
  • Behzadi, M. H. On the first variable Zagreb index [Volume 8, Issue 3, 2017, Pages 275-283]
  • Belhamiti, O. A numerical study of fractional order reverse osmosis desalination model using Legendre wavelet approximation [Volume 8, Issue 4, 2017, Pages 345-364]

D

  • Darafsheh, M. R. The Topological Indices of some Dendrimer Graphs [Volume 8, Issue 1, 2017, Pages 25-35]
  • Darafsheh, M. R. Computing Szeged index of graphs on ‎triples [Volume 8, Issue 2, 2017, Pages 175-180]
  • Dehghan-Zadeh, T. Graphs with smallest forgotten index [Volume 8, Issue 3, 2017, Pages 259-273]
  • Deng, H. Y. On the second order first zagreb index [Volume 8, Issue 3, 2017, Pages 299-311]
  • Desai, V. R. Neighbourly Irregular Derived Graphs [Volume 8, Issue 1, 2017, Pages 53-60]
  • Doslic, T. Stirling Numbers and Generalized Zagreb Indices [Volume 8, Issue 1, 2017, Pages 1-5]

E

  • Eliasi, M. Extremal trees with respect to some versions of Zagreb indices via majorization [Volume 8, Issue 4, 2017, Pages 391-401]
  • Esmaeili, S. Numerical solution of gas solution in a fluid‎: ‎fractional derivative model [Volume 8, Issue 4, 2017, Pages 425-437]

F

  • Falahati-Nezhad, F. Splice Graphs and their Vertex-Degree-Based Invariants [Volume 8, Issue 1, 2017, Pages 61-70]
  • Fath-Tabar, G. Relationship between Coefficients of Characteristic Polynomial and Matching Polynomial of Regular Graphs and its Applications [Volume 8, Issue 1, 2017, Pages 7-23]
  • Furtula, B. Borderenergetic graphs of order 12 [Volume 8, Issue 4, 2017, Pages 339-344]

G

  • Ghalavand, A. Graphs with smallest forgotten index [Volume 8, Issue 3, 2017, Pages 259-273]
  • Ghalavand, A. Extremal trees with respect to some versions of Zagreb indices via majorization [Volume 8, Issue 4, 2017, Pages 391-401]
  • Ghorbani, M. On the forgotten topological index [Volume 8, Issue 3, 2017, Pages 327-338]
  • Gultekin, I. Some relations between Kekule structure and Morgan-Voyce polynomials [Volume 8, Issue 2, 2017, Pages 221-229]
  • Gutman, I. Graphs with smallest forgotten index [Volume 8, Issue 3, 2017, Pages 259-273]
  • Gutman, I. Borderenergetic graphs of order 12 [Volume 8, Issue 4, 2017, Pages 339-344]

H

  • Haghbin, A. Solving time-fractional chemical engineering equations by modified variational iteration method as fixed point iteration method [Volume 8, Issue 4, 2017, Pages 365-375]
  • Hedayati, M. Optimal control of switched systems by a modified pseudo spectral method [Volume 8, Issue 2, 2017, Pages 161-173]
  • Heydari, A. On the spectra of reduced distance matrix of the generalized Bethe trees [Volume 8, Issue 3, 2017, Pages 291-298]

J

  • Jafari, H. Solving time-fractional chemical engineering equations by modified variational iteration method as fixed point iteration method [Volume 8, Issue 4, 2017, Pages 365-375]
  • Jamil, M. K. Distance-Based Topological Indices and Double graph [Volume 8, Issue 1, 2017, Pages 83-91]

K

  • Kazemi, R. On the Multiplicative Zagreb Indices of Bucket Recursive‎ ‎Trees [Volume 8, Issue 1, 2017, Pages 37-45]
  • Kazemi, R. On the first variable Zagreb index [Volume 8, Issue 3, 2017, Pages 275-283]
  • Kazemi, R. The ratio and product of the multiplicative Zagreb‎ ‎indices [Volume 8, Issue 4, 2017, Pages 377-390]
  • Khaksari, A. On the forgotten topological index [Volume 8, Issue 3, 2017, Pages 327-338]

M

  • Manshour, P. A novel topological descriptor based on the expanded wiener index: Applications to QSPR/QSAR studies [Volume 8, Issue 2, 2017, Pages 107-135]
  • Mao, Y. Nordhaus-Gaddum type results for the Harary index of graphs [Volume 8, Issue 2, 2017, Pages 181-198]
  • Modabernia, R. Computing Szeged index of graphs on ‎triples [Volume 8, Issue 2, 2017, Pages 175-180]
  • Mohajeri, A. A novel topological descriptor based on the expanded wiener index: Applications to QSPR/QSAR studies [Volume 8, Issue 2, 2017, Pages 107-135]
  • Mohammadinasab, E. Determination of critical properties of Alkanes derivatives using multiple linear regression [Volume 8, Issue 2, 2017, Pages 199-220]
  • Moradian, K. On the first variable Zagreb index [Volume 8, Issue 3, 2017, Pages 275-283]
  • Mosazadeh, S. The uniqueness theorem for inverse nodal problems with a chemical potential [Volume 8, Issue 4, 2017, Pages 403-411]
  • Mousaee, M. A novel topological descriptor based on the expanded wiener index: Applications to QSPR/QSAR studies [Volume 8, Issue 2, 2017, Pages 107-135]
  • Mushtaq, M. Numerical modeling for nonlinear biochemical reaction networks [Volume 8, Issue 4, 2017, Pages 413-423]

N

  • Namdari, M. The Topological Indices of some Dendrimer Graphs [Volume 8, Issue 1, 2017, Pages 25-35]
  • Namdari, M. Computing Szeged index of graphs on ‎triples [Volume 8, Issue 2, 2017, Pages 175-180]

P

  • Palacios, J. Computing the additive degree-Kirchhoff index with the Laplacian matrix [Volume 8, Issue 3, 2017, Pages 285-290]
  • Patil, S. Neighbourly Irregular Derived Graphs [Volume 8, Issue 1, 2017, Pages 53-60]
  • Patil, S. On the second order first zagreb index [Volume 8, Issue 3, 2017, Pages 299-311]
  • Pourbabaee, M. Optimal control of switched systems by a modified pseudo spectral method [Volume 8, Issue 2, 2017, Pages 161-173]

R

  • Rafiq, M. Numerical modeling for nonlinear biochemical reaction networks [Volume 8, Issue 4, 2017, Pages 413-423]
  • Rasi, R. An Upper Bound on the First Zagreb Index in Trees [Volume 8, Issue 1, 2017, Pages 71-82]
  • Rehan, K. Numerical modeling for nonlinear biochemical reaction networks [Volume 8, Issue 4, 2017, Pages 413-423]

S

  • Sahin, B. Some relations between Kekule structure and Morgan-Voyce polynomials [Volume 8, Issue 2, 2017, Pages 221-229]
  • Sedghi, S. Stirling Numbers and Generalized Zagreb Indices [Volume 8, Issue 1, 2017, Pages 1-5]
  • Sheikholeslami, S. M. An Upper Bound on the First Zagreb Index in Trees [Volume 8, Issue 1, 2017, Pages 71-82]
  • Shobe, N. Stirling Numbers and Generalized Zagreb Indices [Volume 8, Issue 1, 2017, Pages 1-5]
  • Shokri, A. A new two-step Obrechkoff method with vanished phase-lag and some of its derivatives for the numerical solution of radial Schrodinger equation and related IVPs with oscillating solutions [Volume 8, Issue 2, 2017, Pages 137-159]
  • Shokrolahi, S. The Topological Indices of some Dendrimer Graphs [Volume 8, Issue 1, 2017, Pages 25-35]
  • Soltani, N. Anti-forcing number of some specific graphs [Volume 8, Issue 3, 2017, Pages 313-325]

T

  • Tabrizidooz, H. R. Optimal control of switched systems by a modified pseudo spectral method [Volume 8, Issue 2, 2017, Pages 161-173]
  • Taghvaee, F. Relationship between Coefficients of Characteristic Polynomial and Matching Polynomial of Regular Graphs and its Applications [Volume 8, Issue 1, 2017, Pages 7-23]
  • Tahmourasi, M. A new two-step Obrechkoff method with vanished phase-lag and some of its derivatives for the numerical solution of radial Schrodinger equation and related IVPs with oscillating solutions [Volume 8, Issue 2, 2017, Pages 137-159]
  • Tavakoli, M. Neighbourly Irregular Derived Graphs [Volume 8, Issue 1, 2017, Pages 53-60]
  • Todeschini, R. Autobiography of Roberto Todeschini [Volume 8, Issue 2, 2017, Pages 93-105]
  • Torabi Rad, M. The Conditions of the Violations of Le Chatlier’s Principle in Gas Reactions at Constant T and P [Volume 8, Issue 1, 2017, Pages 47-52]
  • Trinajstić, N. Autobiographical notes [Volume 8, Issue 3, 2017, Pages 231-257]

W

  • Wang, C. Nordhaus-Gaddum type results for the Harary index of graphs [Volume 8, Issue 2, 2017, Pages 181-198]
  • Wang, X. Nordhaus-Gaddum type results for the Harary index of graphs [Volume 8, Issue 2, 2017, Pages 181-198]
  • Wang, Z. Nordhaus-Gaddum type results for the Harary index of graphs [Volume 8, Issue 2, 2017, Pages 181-198]

Z

  • Zafar, Z. A. Numerical modeling for nonlinear biochemical reaction networks [Volume 8, Issue 4, 2017, Pages 413-423]